# SDR DALA1140946714

- Difficulty date: June 21, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 37,045 hours, 13,480 cycles
- Engine: Pwa PW2037
- Engine time: 74,025 hours, 32,777 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Part time: 74,025 hours, 32,777 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, A

## Discrepancy

DURING TAKEOFF AFTER GEAR RETRACTION, THE NR 1 ENGINE FIRE INDICATION ANNUNCIATED. THE FLIGHT CREW VERIFIED FLAMES COMING FROM THE ENGINE, SHUTDOWN THE NR 1 ENGINE, FIRED BOTH EXTINGUISHING BOTTLES, AND RETURNED. MAINTENANCE REPLACED THE NR 1 ENGINE AND BOTH FIRE EXTINGUISHING BOTTLES.
